Alert archive / Georgia / Frost Advisories in 2008
Frost Advisory 9, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Oct 31, 2008, 3:27 PM EDT for 5 counties in South Carolina; 7 counties in Georgia. It took effect at Oct 31, 2008, 10:04 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2008, 3:27 PM EDT (19:27 UTC)
- In effect from
- Oct 31, 2008, 10:04 PM EDT
- Expired
- Nov 1, 2008, 9:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 311927 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT FRI OCT 31 2008 GAZ087-088-099>101-SCZ040-042>045-047-010400- /O.NEW.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO... ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND 327 PM EDT FRI OCT 31 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT... PROVIDING CLEAR SKIES AND LIGHT WINDS. THESE CONDITIONS WILL BE CONDUCIVE TO A QUICK DROP IN TEMPERATURES OVERNIGHT ACROSS INLAND LOCATIONS. SATURDAY MORNING LOW TEMPERATURES WILL DROP TO BETWEEN 33 AND 37 DEGREES ALONG AND WEST OF A LINE FROM METTER TO SPRINGFIELD...RIDGELAND...WALTERBORO AND JAMESTOWN. SCATTERED TO WIDESPREAD FROST IS EXPECTED TO FORM IN THESE AREAS. ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED. $$
3 follow-up statements
000 WWUS72 KCHS 010204 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1004 PM EDT FRI OCT 31 2008 GAZ087-088-SCZ040-011000- /O.UPG.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/ /O.NEW.KCHS.FZ.W.0004.081101T0800Z-081101T1300Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 1004 PM EDT FRI OCT 31 2008 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT... PROVIDING CLEAR SKIES AND CALM WINDS. WITH THE DRY AIR MASS...TEMPERATURES TONIGHT WILL STEADILY FALL THROUGH THE NIGHT...AVERAGING A TEMPERATURE DROP OF ABOUT 1 DEGREE AN HOUR. THUS THE LOWEST TEMPERATURES SATURDAY MORNING WILL BE NEAR OR JUST BELOW FREEZING. SCATTERED TO WIDESPREAD FROST WILL ALSO FORM ACROSS THE AREA. ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...BE SURE DRY AND WARM SHELTER IS AVAILABLE. PROVIDE SUFFICIENT FOOD AND FRESH...UNFROZEN DRINKING WATER. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE VEGETATION. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES SATURDAY MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$ GAZ114-115-011000- /O.EXA.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/ TATTNALL-EVANS- INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON 1004 PM EDT FRI OCT 31 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT... PROVIDING CLEAR SKIES AND CALM. THESE CONDITIONS WILL BE CONDUCIVE TO A STEADY DROP IN TEMPERATURES OVERNIGHT ACROSS INLAND LOCATIONS. SATURDAY MORNING LOW TEMPERATURES WILL DROP TO BETWEEN 33 AND 37 DEGREES ALONG AND WEST OF A LINE FROM COLLINS TO CLAXTON. SCATTERED TO WIDESPREAD FROST IS EXPECTED TO FORM IN THESE AREAS. ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES SATURDAY MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$ GAZ099>101-SCZ042>045-047-011000- /O.CON.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/ CANDLER-BULLOCH-EFFINGHAM-HAMPTON-INLAND COLLETON-DORCHESTER- BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 1004 PM EDT FRI OCT 31 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT... PROVIDING CLEAR SKIES AND CALM. THESE CONDITIONS WILL BE CONDUCIVE TO A STEADY DROP IN TEMPERATURES OVERNIGHT ACROSS INLAND LOCATIONS. SATURDAY MORNING LOW TEMPERATURES WILL DROP TO BETWEEN 33 AND 37 DEGREES ALONG AND WEST OF A LINE FROM COLLINS TO CLAXTON TO DENMARK AND SPRINGFIELD...AND CONTINUING FROM RIDGELAND...WALTERBORO AND JAMESTOWN. SCATTERED TO WIDESPREAD FROST IS EXPECTED TO FORM IN THESE AREAS. ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES SATURDAY MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$ 33
000 WWUS72 KCHS 010742 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 342 AM EDT SAT NOV 1 2008 GAZ087-088-SCZ040-011300- /O.CON.KCHS.FZ.W.0004.081101T0800Z-081101T1300Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 342 AM EDT SAT NOV 1 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. HIGH PRESSURE WILL REMAIN OVER THE REGION THIS MORNING...PROVIDING CLEAR SKIES AND CALM WINDS. WITH THE DRY AIR MASS...TEMPERATURES WILL BE NEAR OR JUST BELOW FREEZING AROUND SUNRISE. SCATTERED TO WIDESPREAD FROST WILL ALSO FORM ACROSS THE AREA. ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING... PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. $$ GAZ099>101-114-115-SCZ042>045-047-011300- /O.CON.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-HAMPTON-INLAND COLLETON- DORCHESTER-BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER...RIDGELAND 342 AM EDT SAT NOV 1 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. HIGH PRESSURE WILL REMAIN OVER THE REGION THIS MORNING...PROVIDING CLEAR SKIES AND CALM WINDS. THESE CONDITIONS WILL BE CONDUCIVE FOR LOW TEMPERATURES BETWEEN 33 AND 37 DEGREES ALONG AND WEST OF A LINE FROM COLLINS TO CLAXTON TO DENMARK AND SPRINGFIELD...AND CONTINUING FROM RIDGELAND...WALTERBORO AND JAMESTOWN. SCATTERED TO WIDESPREAD FROST IS EXPECTED IN THESE AREAS. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING... PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. $$
000 WWUS72 KCHS 011236 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 836 AM EDT SAT NOV 1 2008 GAZ087-088-SCZ040-011345- /O.EXP.KCHS.FZ.W.0004.000000T0000Z-081101T1300Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 836 AM EDT SAT NOV 1 2008 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM IN THE WARNED AREA. $$ GAZ099>101-114-115-SCZ042>045-047-011345- /O.EXP.KCHS.FR.Y.0009.000000T0000Z-081101T1300Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-HAMPTON-INLAND COLLETON- DORCHESTER-BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER...RIDGELAND 836 AM EDT SAT NOV 1 2008 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. TEMPERATURES WILL RISE INTO THE UPPER 30S BY 9 AM WITH NO FURTHER FROST FORMATION EXPECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Oct 31, 1:41 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 31, 1:41 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 141 PM EDT FRI OCT 31 2008 .SYNOPSIS... HIGH PRESSURE WILL PERSIST THROUGH EARLY SUNDAY BEFORE A COASTAL LOW PRESSURE SYSTEM AFFECTS THE AREA LATE SUNDAY INTO WEDNESDAY. WEAK HIGH PRESSURE WILL BUILD BACK IN LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DEEP LAYERED RIDGE AXIS WILL REMAIN ELONGATED SW-NE FROM THE LOWER GULF STATES TO THE MID ATLC REGION TODAY. THICKNESSES FROM 12Z SOUNDINGS INDICATE THE FORECAST IS RIGHT ON TRACK WITH HIGHS IN THE UPPER 60S TO AROUND 70 VERY FEASIBLE UNDER MOSTLY SUNNY OR SUNNY SKIES. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... UPPER LEVEL DISTURBANCE DESTINED TO BE OUR NEXT RAINFALL PRODUCER WILL BE DIGGING SSE TOWARD SW MISSISSIPPI BY LATE TONIGHT. MODELS SUGGEST INCREASING POSITIVE ISENTROPIC ASCENT ON THE 290-295K SURFACES IN SE GEORGIA WITH A SHARP ATLC MOISTURE GRADIENT NUDGING E TOWARD THE COAST AS WELL. WE HAVE SHOWN A MODEST INCREASE IN CLOUDS TO THE E OF I-95 IN GEORGIA TONIGHT AND MAINTAINED A RAIN-FREE FORECAST EVEN THOUGH A FEW SHOWERS COULD BE BREAKING OUT OVER THE ADJACENT COASTAL WATERS. AREAS FROM MILLEN AND SYLVANIA TO ALLENDALE OVER TO JAMESTOWN SHOULD SEE STRONG RADIATIONAL COOLING AND WITH THE POSITION OF THE SURFACE HIGH AND NEAR CALM WINDS... THERE IS NO REASON TO DOUBT AT LEAST PATCHY FROST DEVELOPS FAR INLAND ONCE AGAIN EARLY SAT MORNING. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THROUGHOUT THE EXTENDED PERIOD THIS MORNING. THE GFS/ECMWF/CANADIAN ALL SHOW AN UPPER LEVEL LOW CURRENTLY OVER THE NATIONS MID SECTION PUSHING INTO THE NORTHERN GULF OF MEXICO OVER THE WEEKEND...THEN LIFTING NORTHEASTWARD OFF THE COAST OF THE SOUTHEAST UNITED STATES EARLY NEXT WEEK. AT THE SURFACE...HIGH PRESSURE WILL LOSE ITS INFLUENCE OVER THE REGION OVER THE WEEKEND AS A COASTAL TROUGH BEGINS TO DEVELOP OFF THE COAST OF THE SOUTHEAST UNITED STATES. INITIALLY...EXPECT LOW LEVEL WINDS TO REMAIN PARALLEL TO THE COAST AND THIS SHOULD KEEP SHOWERS FROM IMPACTING THE FORECAST AREA SATURDAY. AS LOW LEVEL STEERING FLOW BEGINS TO SHIFT A BIT MORE NORTHEASTERLY SATURDAY NIGHT AND SUNDAY...EXPECT A FEW SHOWERS WILL BEGIN TO IMPACT COASTAL ZONES...WITH HIGHEST PROBABILITIES ACROSS SOUTHEAST GEORGIA WHERE DEEPEST MOISTURE AND BEST ISENTROPIC ASCENT WILL RESIDE. GUIDANCE IS IN GOOD AGREEMENT SHARPENING UP THE PRESSURE GRADIENT SUNDAY NIGHT THROUGH TUESDAY AS HIGH PRESSURE BUILDS NORTH OF THE AREA AND A WAVE OF LOW PRESSURE DEVELOPS ALONG THE COASTAL TROUGH OFF THE SOUTH CAROLINA AND GEORGIA COAST. THIS WILL ALLOW FOR INCREASED ISENTROPIC UPGLIDE OVER THE FORECAST AREA...AND WILL CONTINUE TO MENTION CHANCE POPS SUNDAY NIGHT THROUGH TUESDAY. THE AREA OF LOW PRESSURE IS EXPECTED TO CONTINUE TO PULL OFF TO THE NORTHEAST AND AWAY FROM THE REGION TUESDAY NIGHT...SO WILL TAPER POPS BACK INTO THE SLIGHT CHANCE/LOW CHANCE RANGE. GUIDANCE HAS TRENDED DRIER WEDNESDAY WITH THE SYSTEM EXPECTED TO PULL OFF TO THE NORTHEAST AND AWAY FROM THE AREA. FOR NOW WILL KEEP SLIGHT CHANCE POPS GOING FOR MAINLY COASTAL SOUTH CAROLINA ZONES...AND GO WITH A DRY FORECAST ELSEWHERE. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE REGION WEDNESDAY NIGHT AND THURSDAY...WITH RAIN FREE WEATHER ANTICIPATED. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. AS HIGH PRESSURE TO THE NORTH EXTENDS NE...THE FLOW WILL EVENTUALLY BECOME MORE MOIST OVER SAV WITH SOME 4-5 KFT STRATOCU MOVING IN BY DAYBREAK SAT. EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CIGS/VSBYS POSSIBLE SUN NIGHT THROUGH WED...OTHERWISE VFR. && .MARINE... SURFACE FEATURES ARE NOT EXPECTED TO CHANGE MUCH TODAY AND TONIGHT AS THE RIDGE REMAINS IN CONTROL. WITHIN 20 NM...A MORNING SURGE WILL RELAX THIS AFTERNOON FOR ALL WATERS WITH THE EXCEPTION OF OUR GRAYS REEF AND SABSOON REGIONS WHERE THE PRES GRADIENT IS FORECAST TO REMAIN THE TIGHTEST. WITH STRONG PERSISTENCE WE HAVE CONTINUED OUR SMALL CRAFT ADVISORY FOR OUR 20-60 NM GEORGIA WATERS THROUGH TONIGHT. 00Z WAVEWATCH GUIDANCE BACKS SEAS OFF A TAD LATE TODAY AND THIS EVENING BEFORE SHOWING INCREASES TOWARD DAWN ON SAT. WITH NE WINDS AROUND 20 KT MUCH OF THE TIME...WE HAVE MAINTAINED A 4-6 FT SEA HEIGHT FORECAST. HIGH PRESSURE WILL WEAKEN OVER THE WATERS THIS WEEKEND AS A COASTAL TROUGH BEGINS TO DEVELOP OFF THE SOUTH CAROLINA AND GEORGIA COAST. SEAS MAY REMAIN IN THE SMALL CRAFT RANGE THROUGH EARLY SATURDAY MORNING ACROSS THE OUTER GEORGIA WATERS...OTHERWISE WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT THRESHOLDS SATURDAY THROUGH SATURDAY NIGHT. THE GRADIENT WILL TIGHTEN EVEN FURTHER SUNDAY THROUGH TUESDAY AS HIGH PRESSURE BUILDS NORTH OF THE AREA AND A WAVE OF LOW PRESSURE DEVELOPS ALONG THE COASTAL TROUGH OFF THE COAST OF THE SOUTHEAST UNITED STATES. SMALL CRAFT ADVISORIES APPEAR LIKELY FOR ALL WATERS SUNDAY NIGHT THROUGH MONDAY NIGHT AND MAY BE NEEDED AS EARLY AS SUNDAY AND CONTINUE THROUGH TUESDAY AND BEYOND FOR PORTIONS OF THE WATERS. ADDITIONALLY GALES ARE NOT OUT OF THE QUESTION IF GRADIENT TIGHTENS MORE THAN CURRENTLY ANTICIPATED. FOR NOW WILL LEAVE MENTION OUT OF THE HAZARDOUS WEATHER OUTLOOK AND CONTINUE TO CLOSELY MONITOR LATEST TRENDS IN MODEL GUIDANCE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 12 PM EDT SATURDAY FOR AMZ374. && JRL
Hazardous weather outlook, Oct 31, 8:43 AM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 843 AM EDT FRI OCT 31 2008 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-011000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 843 AM EDT FRI OCT 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Georgia, 2008Frost Advisories in South Carolina, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.